# SDR QXEA20051135

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 9,126 hours, 9,636 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: C18112AA
- Part serial: 14
- Condition: Failed
- Location: Zone 300
- Part time: 8,891 hours, 9,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YAW DAMPER FAILED DURING CLIMB, RESET AND FAILED AGAIN WITH 15 SECONDS. RUDDER TRIM EXCESSIVE TO  THE RIGHT DURING ALL PHASES OF FLIGHT. MAINTENANCE PERFORMED OPEATIONAL TEST OF THE RUDDER TRIM SYSTEM IAW Q400 AMM 27-22-00-71-801. OPS CHECKED GOOD. REMOVED AND REPLACED YAW DAMPER ACTUATOR IAW Q400 AMM 22-11-36, PAGES 401-408. PERFORMED OPERATIONAL TEST OF THE YAW DAMPER ACTUATOR IAW Q400 AMM 22-11-36, PAGES 501-503. OPS CHECK GOOD AND RII COMPLIED WITH. AIRCRAFT RETURN TO SERVICE.
